# SDR UIEA2018102902401

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: MS1410314
- Condition: Migrated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C PACK AFT EXHAUST DOOR RT ATTACH BEARING HAS MIGRATED LINER. REMOVED AND REPLACED RT A/C PACK AFT EXHAUST DOOR RT ATTACH BEARING IAW S20-50-03.
